Alert archive / New Jersey / Coastal Flood Warnings in 2012

Coastal Flood Warning 1, NWS Philadelphia/Mount Holly

January 12, 20125 counties in New Jersey; Delaware County, Philadelphia County, Pennsylvania; New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this coastal flood warning at Jan 12, 2012, 1:19 PM EST for 5 counties in New Jersey; Delaware County, Philadelphia County, Pennsylvania; New Castle County, Delaware. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 12, 2012, 1:19 PM EST (18:19 UTC)
Expired
Jan 12, 2012, 2:32 PM EST
In force
73 min
Issued by
NWS Philadelphia/Mount Holly

Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Salem County, NJ, Delaware County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 62 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2012-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2012-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
-93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

935 
WHUS41 KPHI 121819
CFWPHI

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
119 PM EST THU JAN 12 2012
 
DEZ001-NJZ015>019-PAZ069>071-122300-
/O.NEW.KPHI.CF.W.0001.120112T1819Z-120112T2300Z/
NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
BUCKS-DELAWARE-PHILADELPHIA-
119 PM EST THU JAN 12 2012

...COASTAL FLOOD WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

* LOCATION...TIDAL SECTIONS OF THE DELAWARE RIVER AS WELL AS TIDAL
  PARTS OF ITS TRIBUTARIES IN NORTHERN DELAWARE, SOUTHEAST
  PENNSYLVANIA AND SOUTHERN NEW JERSEY

* COASTAL FLOODING...AREAS OF MODERATE TIDAL FLOODING ARE EXPECTED
  DURING THE HIGH TIDE CYCLE THIS AFTERNOON.

* AT PHILADELPHIA HIGH TIDE OCCURS AT 335 PM THIS AFTERNOON WITH A
  FORECAST TIDE LEVEL OF 9.0 TO 9.5 FEET ABOVE MEAN LOWER LOW WATER.
 
* IMPACTS...EXPECT ROADWAYS AND WATERWAYS SUCH AS DELAWARE AVENUE
  IN PHILADELPHIA, ADMIRAL WILSON BOULEVARD IN CAMDEN COUNTY AND
  AND THE MANTUA CREEK IN GLOUCESTER COUNTY TO EXPERIENCE
  FLOODING. TIDAL FLOODING WILL AFFECT THE START OF THE EVENING
  COMMUTE, ESPECIALLY FROM PHILADELPHIA AND CAMDEN COUNTIES
  NORTHWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD WARNING INDICATES THAT MODERATE OR MAJOR TIDAL
FLOODING IS IMMINENT OR OCCURRING. BE PREPARED FOR RISING WATER
LEVELS AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY.
FOLLOW THE RECOMMENDATIONS OF LOCAL EMERGENCY MANAGEMENT
OFFICIALS.

DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE
DEEPER THAN YOU THINK. YOU WILL BE PUTTING YOURSELF IN DANGER AND
YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIR. PLEASE TAKE
ROADWAYS THIS AFTERNOON THAT ARE NOT PRONE TO TIDAL FLOODING.  

FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR
COUNTY...PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER
CASE).

&&

$$

DELISI/GIGI
1 follow-up statement
089 
WHUS41 KPHI 121932
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
232 PM EST THU JAN 12 2012
 
DEZ001-NJZ015>019-PAZ069>071-122045-
/O.CAN.KPHI.CF.W.0001.000000T0000Z-120112T2300Z/
NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
BUCKS-DELAWARE-PHILADELPHIA-
232 PM EST THU JAN 12 2012

...COASTAL FLOOD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
COASTAL FLOOD WARNING. 

THE OFFSHORE FLOW IN DELAWARE BAY HAS WORKED ITS WAY INTO TIDAL
SECTIONS OF THE DELAWARE RIVER. TIDAL DEPARTURES ARE DROPPING
QUICKLY IN THE RIVER. MODERATE TIDAL FLOODING IS NO LONGER
EXPECTED. AT WORST THERE COULD BE SOME ISOLATED POCKETS OF MINOR
TIDAL FLOODING AS THE HIGH TIDE CYCLE CONTINUES THIS AFTERNOON.

$$

DELISI/GIGI

What forecasters said that day

The local office's own words before this coastal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood warning went out at Jan 12, 12:31 PM EST, 48 minutes earlier.

Area forecast discussion, Jan 12, 12:31 PM EST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1231 PM EST THU JAN 12 2012

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL BE SHIFTING TO OUR NORTHEAST TODAY,
WITH A SECONDARY STORM OVER THE GREAT LAKES. THIS SECONDARY LOW
WILL SWEEP A POTENT COLD FRONT ACROSS OUR AREA LATE TONIGHT AND
EARLY FRIDAY MORNING. AS HIGH PRESSURE MOVES ACROSS THE SOUTHERN
STATES, ANOTHER COLD FRONT WILL TEND TO SLIDE ACROSS OUR AREA
SATURDAY NIGHT INTO SUNDAY. HIGH PRESSURE THEN SETTLES ACROSS OUR
REGION LATER SUNDAY INTO MONDAY, BEFORE SHIFTING TO THE EAST. A
WARM FRONT MAY LIFT JUST TO OUR NORTHWEST LATER MONDAY, BEFORE
ANOTHER COLD FRONT ARRIVES FROM THE WEST TUESDAY. THIS COLD FRONT
SHOULD BE WELL OFF THE COAST WEDNESDAY WITH HIGH PRESSURE ARRIVING
IN ITS WAKE.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SOME LIGHT SHOWERS CONTINUE TO MOVE THROUGH THE REGION BUT SHOULD
DISSIPATE AS THE SURFACE LOW CONTINUES TO MOVE OFF TO OUR EAST
THIS AFTERNOON.

SKIES ARE STARTING TO CLEAR ACROSS OUT SOUTHERN AREAS WHICH SHOULD
ALLOW FOR SOME WARMING TO OCCUR, ESPECIALLY WITH THE SOUTHWEST
FLOW IN PLACE. AFTERNOON TEMPERATURES ARE FORECAST TO RISE WELL
INTO THE 50S IN OUR CENTRAL COUNTIES AND INTO THE LOWER 60S IN THE
SOUTH. IN OUR NORTHERN COUNTIES, AFTERNOON TEMPERATURES SHOULD BE
MAINLY IN THE 40S TO AROUND 50.

WINDS WILL ALSO BE GUSTY ACROSS OUR SOUTHERN AREAS THROUGH THIS
AFTERNOON AND SHOULD START TO SUBSIDE BY EARLY THIS EVENING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
MILD TEMPERATURES SHOULD CONTINUE INTO THE EVENING AND MUCH OF
THE OVERNIGHT PERIOD. HOWEVER, A STRONG COLD FRONT FROM THE WEST
IS FORECAST TO MOVE ACROSS OUR REGION IN THE 300 AM TO 600 AM TIME
FRAME.

LITTLE OR NO PRECIPITATION IS EXPECTED BEFORE MIDNIGHT. HOWEVER,
RAIN SHOWERS ARE FORECAST TO AFFECT EASTERN PENNSYLVANIA,
NORTHEASTERN MARYLAND, DELAWARE AND NEW JERSEY AHEAD OF THE FRONT
AS WELL AS IN THE VICINITY OF THE BOUNDARY. THE EXPECTED
TEMPERATURE PROFILES SUGGEST MAINLY RAIN SHOWERS UNTIL THE FRONT
PASSES. AFTERWARD, THE RAIN MAY MIX WITH OR CHANGE TO SNOW IN
PARTS OF EASTERN PENNSYLVANIA AND NORTHERN AND CENTRAL NEW JERSEY
WITH THE INITIAL SURGE OF COLD AIR. ANY SNOWFALL WILL BE
RELATIVELY BRIEF, WITH LITTLE OR NO ACCUMULATION ANTICIPATED.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THIS TIME FRAME LOOKS TO START OUT ACTIVE AS A SHARP COLD FRONT
SWEEPS ACROSS THE AREA EARLY FRIDAY. THIS MAY RESULT IN AREAS OF
RAIN SHOWERS MIXING WITH AND CHANGING TO SNOW SHOWERS BEFORE
TAPERING OFF EARLY. THIS SHOULD BE QUICKLY TRANSLATING TO OUR EAST
FRIDAY MORNING, THEREFORE WILL REFLECT THIS WITH THE POPS. AN
UPPER-LEVEL TROUGH THEN BECOMES ESTABLISHED ACROSS THE EAST FRIDAY
WITH IT POTENTIALLY BECOMING REINFORCED SOME SATURDAY INTO SUNDAY.
AS TROUGHING SETTLES INTO THE PACIFIC NORTHWEST, RIDGING SPREADS
EASTWARD AND DISLODGES THE EAST COAST TROUGH. THE PATTERN
CONTINUES TO NOT BE CONDUCIVE IN MAINTAINING A PROLONGED COLD
SHOT. HIGH PRESSURE AT THE SURFACE SETTLES ACROSS THE AREA FOR THE
WEEKEND AFTER A SECONDARY COLD FRONT SLIPS THROUGH SATURDAY NIGHT
INTO SUNDAY. THIS HIGH THEN SHIFTS TO THE EAST MONDAY INTO
TUESDAY. A SOUTHWESTERLY FLOW TAKES OVER EARLY NEXT WEEK WITH A
POSSIBLE WARM FRONT LIFTING NORTHWEST OF OUR AREA LATE MONDAY. AN
ELONGATED AREA OF LOW PRESSURE AND SURFACE COLD FRONT THEN ARRIVES
ON TUESDAY, BEFORE SHIFTING TO OUR EAST BY WEDNESDAY MORNING.

FOR FRIDAY, A POTENTIALLY DYNAMIC SHORT BURST OF RAIN TO SNOW FOR
PARTS OF THE AREA PRIOR TO 14Z. THIS WILL BE COURTESY OF RAPIDLY
FALLING HEIGHTS FROM THE WEST AND A RIBBON OF ENHANCED LOWER LEVEL
FRONTOGENETIC FORCING WITH A SHARP COLD FRONT. THE ARRIVAL OF THE
CAA AND DEEPENING MOMENTUM TRANSFER MAY RESULT IN A BURST OF WIND
ALONG AND BEHIND THE COLD FRONTAL PASSAGE EARLY FRIDAY MORNING. AS
THE FRONT SHIFTS TO THE EAST, STRENGTHENING CAA IN CONJUNCTION
WITH STEEPENING LOW-LEVEL LAPSE RATES WILL LEAD TO GOOD VERTICAL
MIXING UP INTO THE STRONGER WIND FIELD ABOVE THE SURFACE. THIS
WILL RESULT IN A WINDY/BLUSTERY DAY WITH WIND GUSTS TO ABOUT 40
MPH /925 MB TO 850 MB WINDS ARE FORECAST TO BE 40-50 KNOTS/. WE
MAY EVEN NEAR WIND ADVISORY CRITERIA FOR A TIME, ESPECIALLY IF
ENOUGH MIXING BECOMES REALIZED AND SOME BOUNDARY LAYER WARMTH
LINGERS A BIT PRIOR TO AN EVEN STRONGER CAA PUSH IN THE AFTERNOON.
WE WILL CONTINUE TO HIGHLIGHT THE WINDS IN THE HAZARDOUS WEATHER
OUTLOOK. TEMPERATURES FRIDAY MAY TEND TO HOLD STEADY FOR A TIME
EARLY, THEN FALL SOME DURING THE COURSE OF THE DAY DUE TO THE
STRENGTHENING AND DEEPENING CAA. WE GENERALLY BLENDED THE MOS FOR
HIGHS GIVEN THE DIFFERENCE BETWEEN THE GFS AND NAM. THE COLDER AIR
MAY END UP COMING IN FAIRLY QUICKLY, THUS A BLEND FOR NOW. WE
LEANED MORE TOWARD THE QUICKER ARRIVAL OF THE DRIER AIR /I.E NAM/
AS DEEPENING VERTICAL MIXING MAY TEND TO LOWER THE SURFACE DEW
POINTS FASTER.

FOR SATURDAY AND SUNDAY, A BIT BLUSTERY TO START SATURDAY HOWEVER
THE WINDS SHOULD BE SUBSIDING AS HIGH PRESSURE GRADUALLY SETTLES
INTO THE AREA. THE NORTHWEST FLOW MAY RESULT IN SOME FLURRIES OR
SNOW SHOWERS MAINLY ACROSS THE POCONOS INTO NORTHWESTERN NEW
JERSEY. A SECONDARY COLD FRONT LOOKS TO SLIDE ACROSS THE AREA
SATURDAY NIGHT INTO SUNDAY AS A SHORT WAVE TRAVELS ALONG THE TAIL
END OF THIS SURFACE FRONT. THIS SHORT WAVE MAINTAINS THE TROUGH
SUNDAY BUT IT DOES NOT APPEAR TO HAVE MUCH IN THE WAY OF ANY
IMPACT. THE HIGHS WERE ADJUSTED DOWN SOME, ESPECIALLY SUNDAY, AS
THE CORE OF THE COLD AIR MASS SETTLES IN.

FOR MONDAY AND TUESDAY, A SOUTHWESTERLY FLOW DEVELOPS AS THE
TROUGH SHIFTS TO THE EAST AND RIDGING MOVES ACROSS THE AREA WITH A
WARM FRONT LIFTING GENERALLY JUST TO OUR NORTHWEST. THIS WILL
RESULT IN WAA STRENGTHENING ACROSS THE REGION MONDAY. THIS WILL
TEND TO LEAD TO THE AIR MASS MODIFYING, BEFORE THE NEXT COLD FRONT
APPROACHES ON TUESDAY WITH SOME COOLING TAKING PLACE. DEPENDING ON
THE TIMING OF THIS FRONT, SOME SHOWERS MAY ARRIVE DURING THE DAY
TUESDAY ACROSS PARTS OF THE AREA. WE MAINTAINED SOME SLIGHT CHC TO
LOW CHC POPS TUESDAY TO ACCOUNT FOR THE ARRIVAL OF THIS COLD
FRONT. GIVEN THE WAA AHEAD OF THIS BOUNDARY, THE MAJORITY OF THE
PRECIPITATION SHOULD BE IN THE FORM OF RAIN.

FOR WEDNESDAY, THE COLD FRONT SHOULD BE EAST OF OUR AREA TO START
THE DAY WITH A COLDER AIR MASS SETTLING IN. GIVEN THE CAA AND A
TIGHTENED PRESSURE GRADIENT FOR A TIME, IT MAY BE ON THE BRISK
SIDE BEFORE HIGH PRESSURE EDGES CLOSER AND REDUCES THE PRESSURE
GRADIENT. THE NORTHWESTERLY FLOW MAY ALLOW FOR AT LEAST SOME
FLURRIES TO OCCUR IN THE NORTHWEST ZONES.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

A SLOW IMPROVEMENT FROM IFR OR NEAR IFR CONDITIONS TO MVFR
CONDITIONS IS EXPECTED TO OCCUR DURING THE COURSE OF THE DAY.

LOW PRESSURE AND A FRONTAL BOUNDARY WILL LIFT FROM SOUTH TO NORTH
THROUGH OUR REGION THIS MORNING. THE FRONTAL PASSAGE WILL BRING AN
END TO THE RAIN ALONG WITH A WIND DIRECTION SHIFT TO THE
SOUTHWEST. WIND SPEEDS ARE FORECAST TO SHOW SOME GUSTS TO AROUND
20 KT DURING THE COURSE OF THE DAY.

MAINLY VFR CONDITIONS ARE ANTICIPATED FOR THIS EVENING BEFORE A
STRONG COLD FRONT FROM THE WEST ARRIVES LATE TONIGHT. THE FRONT
WILL LIKELY BE ACCOMPANIED BY SHOWERS AND A GUSTY WIND.

OUTLOOK...
FRIDAY AND SATURDAY, A SHARP COLD FRONT QUICKLY SWEEPS EAST OF
THE AREA EARLY FRIDAY MORNING. SOME RAIN AND OR SNOW SHOWERS
SHOULD ACCOMPANY THIS WITH LOCALLY SUB-VFR CEILINGS AND
VISIBILITIES FOR A BRIEF TIME. THE WINDS WILL SHIFT TO WESTERLY
AND INCREASE THROUGH FRIDAY WITH GUSTS TO AROUND 35 KNOTS. THE
WINDS WILL DIMINISH SOME FRIDAY NIGHT AND SATURDAY WITH A SHIFT
MORE FROM THE NORTHWEST. A SECONDARY COLD FRONT MOVES IN SATURDAY
NIGHT HOWEVER THIS LOOKS DRY WITH PERHAPS JUST SOME CLOUDS.

SUNDAY AND MONDAY, A SECONDARY COLD FRONT SETTLES TO THE EAST
SUNDAY MORNING, OTHERWISE VFR AS HIGH PRESSURE SETTLES INTO THE
AREA ALLOWING THE WINDS TO SETTLE.

&&

.MARINE...
THE SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 600 AM FRIDAY
ON OUR OCEAN WATERS. WINDS WILL REMAIN GUSTY THROUGH THIS
AFTERNOON AND EVENING BUT WAVE HEIGHTS WILL CONTINUE TO REMAIN
ABOVE 5 FEET THROUGH FRIDAY MORNING.

WINDS HAVE CONTINUED TO GUST ACROSS THE SOUTHERN PORTION OF THE
DELAWARE BAY THIS MORNING WITH BRANDYWINE LIGHT GUSTING BETWEEN 25
AND 30 KNOTS. AS A RESULT, WE HAVE DECIDED TO RAISE A SMALL CRAFT
ADVISORY FOR THE LOWER DELAWARE BAY THROUGH 400 PM THIS
AFTERNOON. AS THE LOW PULLS AWAY FROM THE AREA TODAY, THE WINDS
WILL BEGIN TO DIMINISH AND SHOULD FALL BELOW SMALL CRAFT ADVISORY
CONDITIONS ON THE BAY BY LATER THIS AFTERNOON.

A SHARP COLD FRONT SWEEPS TO OUR EAST FRIDAY MORNING. WHILE THERE
ARE SOME TIMING DIFFERENCES AMONG THE GUIDANCE REGARDING THE TRUE
COLDER AIR ARRIVING, THE CAA WILL BE STRENGTHENING AND DEEPENING
THROUGH THE DAY FRIDAY. AS THIS OCCURS, THE LOW-LEVEL LAPSE RATES
STEEPEN SUBSTANTIALLY ALLOWING DEEPER MIXING TO OCCUR. THIS COULD
RESULT IN SURFACE GUSTS TO 40 KNOTS, AND THEREFORE THE GALE WATCH
REMAINS IN EFFECT FOR FRIDAY. THE STRONG OFFSHORE WINDS MAY RESULT
IN BLOW-OUT TIDES, THEREFORE A LOW WATER ADVISORY MAY BE NEEDED
FOR FRIDAY. THERE COULD BE SOME GALE FORCE GUSTS LINGERING INTO
FRIDAY NIGHT FOR A TIME, HOWEVER THE WINDS MAY LESSEN ENOUGH
THEREFORE WE DECIDED NOT TO EXTEND THE GALE WATCH ATTM. THE WINDS
WILL THEN LESSEN SOMEWHAT SATURDAY, BUT SHOULD STILL REACH
ADVISORY CRITERIA. THEY WILL THEN LOWER SATURDAY NIGHT AND SUNDAY
AS THE CAA WEAKENS SOME DESPITE A SECONDARY COLD FRONT SLIDING
THROUGH. HIGH PRESSURE WILL THEN BUILD OVER THE AREA LATER SUNDAY
AND MONDAY.

&&

.TIDES/COASTAL FLOODING...
OUR EYE TURNS TO THE TIDAL DELAWARE RIVER, WHERE A COMBINATION OF
WATER COMING DOWN THE RIVER FROM THE VERY RECENT RAIN AND RESIDUAL
POSITIVE DEPARTURES FROM THE SOUTHEAST WINDS FROM LAST NIGHT AND
EARLY TODAY MAY RESULT IN SOME HYBRID FLOODING.

WITH STRONG WEST WINDS DEVELOPING BY TOMORROW, WE MAY THEN BE
CONSIDERING BLOWOUT TIDES OVER OUR WATERS DURING THE FRIDAY
AFTERNOON TO SATURDAY MORNING TIME FRAME.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR
     ANZ430-431-450>455.
     SMALL CRAFT ADVISORY UNTIL 6 AM EST FRIDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR ANZ431.

&&

SYNOPSIS...GORSE
NEAR TERM...IOVINO/MEOLA
SHORT TERM...IOVINO
LONG TERM...GORSE
AVIATION...GORSE/IOVINO/DELISI
MARINE...GORSE/IOVINO/MEOLA
TIDES/COASTAL FLOODING...DELISI
Hazardous weather outlook, Jan 12, 12:06 PM EST, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1206 PM EST THU JAN 12 2012

NJZ001-007-008-PAZ054-055-060>062-131200-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
1206 PM EST THU JAN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

RAIN SHOWERS TONIGHT INTO FRIDAY MORNING SHOULD MIX WITH AND
CHANGE TO SNOW BEFORE ENDING. THIS MAY COMBINE WITH FALLING
TEMPERATURES TO PRODUCE LOCALLY SLIPPERY CONDITIONS VERY LATE
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WESTERLY WINDS FRIDAY SHOULD GUST TO AROUND 40 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ067>071-
131200-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
1206 PM EST THU JAN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WESTERLY WINDS FRIDAY SHOULD GUST TO AROUND 40 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-131200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1206 PM EST THU JAN 12 2012

...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

A STRONG OFFSHORE WIND FRIDAY MAY RESULT IN BLOWOUT TIDES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 5:52 AM ESTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean6 hr
Jan 12, 6:45 AM ESTAreal Flood AdvisoryPHIBurlington, Hunterdon, Mercer, Middlesex, Monmouth, Morris and 3 more350 days
Jan 12, 11:57 AM ESTAreal Flood WarningPHISomerset4 hr
Jan 12, 3:56 PM ESTGale WarningPHI30 hr
Jan 12, 6:49 AM ESTAreal Flood AdvisoryPHICarbon, Lehigh, Monroe, Northampton4 hr
Jan 12, 5:57 AM ESTRiver Flood WarningPHINew Castle7 hr

Nearby

Coastal Flood Warnings in New Jersey, 2012Coastal Flood Warnings in Pennsylvania, 2012Coastal Flood Warnings in Delaware, 2012Every coastal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.